Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 18, NWS Fort Worth, TX

April 17, 200846 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Apr 17, 2008, 2:21 AM CDT for 46 counties in Texas. It took effect at Apr 17, 2008, 10:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 17, 2008, 2:21 AM CDT (07:21 UTC)
In effect from
Apr 17, 2008, 10:00 AM CDT
Expired
Apr 17, 2008, 6:00 PM CDT
In force
8 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-632 J/kg
Mixed-layer LCL
1475 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 170721
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
221 AM CDT THU APR 17 2008

...WIND ADVISORY FOR ALL OF NORTH TEXAS TODAY...

.EXPECT STRONG SOUTH FLOW TO INCREASE TO 20 TO 30 MPH WITH HIGHER
GUSTS TODAY ACROSS ALL NORTH TEXAS. WINDS WILL BEGIN TO DECREASE
IN THE NORTHWEST BY LATE AFTERNOON AS A COLD FRONT APPROACHES THE
AREA.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-172000-
/O.NEW.KFWD.WI.Y.0018.080417T1500Z-080417T2300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
221 AM CDT THU APR 17 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT
THIS AFTERNOON. 

EXPECT STRONG SOUTH FLOW TO INCREASE TO 20 TO 30 MPH WITH HIGHER
GUSTS TODAY ACROSS ALL NORTH TEXAS. WINDS WILL BEGIN TO DECREASE
IN THE NORTHWEST BY LATE AFTERNOON AS A COLD FRONT APPROACHES THE
AREA.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

84
2 follow-up statements
000 
WWUS74 KFWD 171938
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
238 PM CDT THU APR 17 2008

...WIND ADVISORY FOR ALL OF NORTH TEXAS THROUGH 6 PM...

.A DEEPENING LOW PRESSURE SYSTEM OVER NORTH TEXAS WILL CREATE
SOUTH WINDS BETWEEN 20 TO 30 MPH WITH HIGHER GUSTS ACROSS ALL OF
NORTH TEXAS. WINDS WILL DECREASE LATE THIS AFTERNOON AS A COLD
FRONT MOVES THROUGH THE AREA.


TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-172300-
/O.CON.KFWD.WI.Y.0018.000000T0000Z-080417T2300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
238 PM CDT THU APR 17 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY WHICH REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON.

A DEEPENING LOW PRESSURE SYSTEM OVER NORTH TEXAS WILL CREATE
SOUTH WINDS BETWEEN 20 TO 30 MPH WITH HIGHER GUSTS ACROSS ALL OF
NORTH TEXAS. WINDS WILL DECREASE LATE THIS AFTERNOON AS A COLD
FRONT MOVES THROUGH THE AREA.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

13
000 
WWUS74 KFWD 172250
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
550 PM CDT THU APR 17 2008

...THE WIND ADVISORY WILL EXPIRE AT 6 PM CDT...

.THE PRESSURE GRADIENT ACROSS NORTH TEXAS HAS BEEN WEAKENING LATE
THIS AFTERNOON AS A COLD FRONT ENTERED THE NORTHWESTERN PART OF
NORTH TEXAS. THUS...THE GUSTY SOUTHERLY WINDS THAT WE SAW EARLIER
TODAY ARE DECREASING. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE
AT 6 PM CDT.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-180000-
/O.EXP.KFWD.WI.Y.0018.000000T0000Z-080417T2300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
550 PM CDT THU APR 17 2008

...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS AFTERNOON. 

THE PRESSURE GRADIENT ACROSS NORTH TEXAS HAS BEEN WEAKENING LATE
THIS AFTERNOON AS A COLD FRONT ENTERED THE NORTHWESTERN PART OF
NORTH TEXAS. THUS...THE GUSTY SOUTHERLY WINDS THAT WE SAW EARLIER
TODAY ARE DECREASING. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE
AT 6 PM CDT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 17, 12:13 AM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Apr 17, 12:13 AM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1213 AM CDT THU APR 17 2008

.AVIATION...
1213 AM CDT

CIGS ARE SPOTTY AND VFR UPSTREAM. MODELS CONVINCED OF NEED FOR
ALTERNATE (CIGS AOB 2KFT) OVERNIGHT...BUT WITH STRONG WINDS
PERSISTING...WILL MAINTAIN CIGS WITHIN THE UPPER HALF OF MVFR. HAVE
DECIDED TO KEEP PREVAILING VFR CIGS THROUGHOUT THE AFTERNOON.
INTRODUCED TSRA...WITH FROPA AT TAIL END OF 06Z-06Z TAF PERIOD FOR
METRO SITES. 25

&&

.AVIATION...
618 PM CDT

STRONG INVERSION KEPT BL MOISTURE TRAPPED THIS AFTERNOON. LLJ WILL
ASSURE A RAPID RETURN TO MVFR CIGS OVERNIGHT...BUT APPROACHING
SYSTEM SHOULD LIFT CAP ENOUGH TO SCATTER LOW CLOUDS DURING AFTER
NOON. WINDS WILL SUBSIDE LITTLE OVERNIGHT...AND HAVE SIMILAR
GUSTINESS THURSDAY. TSRA SHOULD BE BEYOND CURRENT TAF PERIOD. WITH
06Z TAF PACKAGE...WILL LIKELY INTRODUCE SOME TS MENTION FOR 00-06Z
PERIOD THURSDAY EVENING. 25

&&

.PREV DISCUSSION...
309 PM CDT

LOW LEVEL MOISTURE PLUME QUITE EVIDENT IN THE FORM OF A STREAM OF
STRATUS THAT HAS PERSISTED ALL DAY FROM SOUTH TEXAS...ALONG THE
I-35 CORRIDOR...AND INTO CENTRAL OKLAHOMA.

AT THE SURFACE...STRONG LOW PRESSURE NEAR THE MINNESOTA ARROWHEAD
ALONG WITH A DEEPENING LOW OVER EASTERN NEW MEXICO AND A SURFACE
HIGH SPRAWLED OVER THE SOUTHEAST HAVE MAINTAINED A TIGHT PRESSURE
GRADIENT OVER THE CENTRAL STATES. AS A RESULT...SOUTHERLY WINDS
WILL CONTINUE TO GUST FROM 30 TO 40 MPH THROUGH THE REMAINDER OF
THE AFTERNOON. THE WIND ADVISORY WILL EXPIRE AT 7 PM.

OVERALL...FORECAST REMAINS UNCHANGED. BEST CHANCE FOR PRECIP
APPEARS TO BE AFTER 03Z FRIDAY. ISOLATED SHOWERS/STORMS MAY
DEVELOP THURSDAY AFTERNOON GENERALLY ALONG AND NORTH OF I-20...BUT
MORE WIDESPREAD ACTIVITY IS EXPECTED ACROSS OKLAHOMA AND KANSAS
/WHERE THE CAP CAN MORE EASILY BE OVERCOME/. SCATTERED CONVECTION
WILL CONSOLIDATE INTO A SQUALL LINE EXTENDING FROM NEAR KANSAS CITY
TO CENTRAL TEXAS DURING THE EVENING HOURS. SEVERE THREAT REMAINS
RATHER LIMITED...PRIMARILY A MARGINAL HAIL AND WIND THREAT GIVEN
TIME OF DAY...CONVECTIVE MODE...AND LACK OF IMPRESSIVE INSTABILITY
AND LOW LEVEL SHEAR. EXPECT ALL PRECIP TO SHIFT EAST OF OUR AREA BY
MID TO LATE MORNING FRIDAY.

OTHERWISE...A DRY PERIOD IS IN STORE FOR NORTH TEXAS. TEMPERATURES
WILL BE SPRING LIKE...WITH 70S/80S FOR HIGHS AND 50S/60S FOR MORNING
LOWS. ANOTHER FRONT MAY SLIP INTO THE REGION TUESDAY INTO
WEDNESDAY...BRINGING OUR NEXT CHANCE FOR RAIN.

SCHULTZ

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  61  73  48  69  51 /   5  20  60  10   0
WACO, TX              62  75  53  71  50 /   5  10  60  10   0
PARIS, TX             57  69  51  65  47 /   5  20  60  10   0
DENTON, TX            61  72  48  69  48 /   5  20  60  10   0
MCKINNEY, TX          60  70  52  69  47 /   5  20  60  10   0
DALLAS, TX            61  72  50  70  53 /   5  20  60  10   0
TERRELL, TX           61  74  53  67  48 /   5  10  60  10   0
CORSICANA, TX         61  74  54  68  50 /   5  10  60  10   0
TEMPLE, TX            62  77  56  71  48 /   5  10  60  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, Apr 16, 8:50 PM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
850 PM CDT WED APR 16 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
850 PM CDT WED APR 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.

DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY...
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
THURSDAY AFTERNOON THROUGH FRIDAY MORNING. A FEW OF THE STORMS MAY
BECOME SEVERE...WITH A THREAT OF LARGE HAIL AND DAMAGING WINDS.
THUNDERSTORM CHANCES WILL END FRIDAY MORNING.

26/25

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 4:08 PM CDTSpecial Weather StatementFWDYoung37 min
Apr 17, 4:33 PM CDTSevere Thunderstorm WarningFWDYoung42 min
Apr 17, 4:44 PM CDTSpecial Weather StatementFWDStephens31 min
Apr 17, 4:51 PM CDTSevere Thunderstorm WarningFWDJack54 min
Apr 17, 5:04 PM CDTSevere Thunderstorm WarningFWDStephens41 min
Apr 17, 5:21 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens54 min
Apr 17, 5:25 PM CDTSpecial Weather StatementFWDMontague35 min
Apr 17, 5:31 PM CDTSevere Thunderstorm WarningFWDPalo Pinto59 min
Apr 17, 5:43 PM CDTSevere Thunderstorm WarningFWDJack, Wise62 min
Apr 17, 6:01 PM CDTSpecial Weather StatementFWDParker29 min
Apr 17, 6:16 PM CDTSevere Thunderstorm WarningFWDParker59 min
Apr 17, 6:22 PM CDTTornado WarningFWDPalo Pinto, Parker38 min
Apr 17, 6:43 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague, Wise62 min
Apr 17, 6:50 PM CDTSpecial Weather StatementFWDTarrant25 min
Apr 17, 6:57 PM CDTTornado WarningFWDParker48 min

Nearby

Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.